Alert archive / Tennessee / Flash Flood Warnings in 2010

Flash Flood Warning 3, NWS Nashville, TN

May 1, 20105 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at May 1, 2010, 8:21 AM CDT for 5 counties in Tennessee. It was in force for 8 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2010, 8:21 AM CDT (13:21 UTC)
Expired
May 1, 2010, 4:15 PM CDT
In force
8 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Benton County, TN, Dickson County, TN, Hickman County, TN, Humphreys County, TN, Perry County, TN

What was reported inside it

TimeReportWhereRemark
May 1, 11:44 AM CDTHEAVY RAIN 0Waverly, TNA TRAINED SPOTTER REPORTED 10.76 INCHES OF RAIN OVER THE PAST 24 HOURS ENDING AT REPORT TIME...AND STILL ACCUMULATING. ALSO WAS RECEIVING HALF INCH HAIL AT TIME OF CALL.
May 1, 11:44 AM CDTHEAVY RAIN 10.76Waverly, TNA TRAINED SPOTTER REPORTED 10.76 INCHES OF RAIN OVER THE PAST 24 HOURS AT TIME OF CALL...AND WAS STILL RECEIVING RAIN. ALSO REPORTED HALF INCH HAIL AT TIME OF CALL.
May 1, 11:45 AM CDTHEAVY RAIN 10.76Waverly, TNA TRAINED SPOTTER REPORTED 10.76 INCHES OF RAIN AT TIME OF CALL...AND STILL RAINING. ALSO REPORTED HALF INCH HAIL AT TIME OF CALL.
May 1, 12:36 PM CDTFLASH FLOOD10 N Centerville, TNBOAT RESCUES ALONG I-40 NEAR MILE MARKER 153/154.
May 1, 12:50 PM CDTHEAVY RAIN 13.34Waverly, TNSTORM TOTAL RAINFALL OVER LAST 24HRS MEASURED AT 13.34 INCHES BY TRAINED SPOTTER.
May 1, 12:59 PM CDTFLASH FLOOD7 S Waverly, TNSPOTTER RELAYING REPORTS OF WATER RESCUES NEAR THE HUMPHREYS AND HICKMAN COUNTY LINE...NEAR MILE MARKER 148 ALONG INTERSTATE 40.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 255 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 1.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2010-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2010-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
442 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
592 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

004 
WGUS54 KOHX 011321
FFWOHX
TNC005-043-081-085-135-011715-
/O.NEW.KOHX.FF.W.0003.100501T1321Z-100501T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
821 AM CDT SAT MAY 1 2010

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF CAMDEN...
  SOUTHERN DICKSON COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF DICKSON...
  HICKMAN COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF CENTERVILLE...
  HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF WAVERLY...
  NORTHERN PERRY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1215 PM CDT

* AT 816 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR             
  INDICATED HEAVY RAINFALL THAT MAY CAUSE FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE      
  BLUFF...NEW JOHNSONVILLE...MCEWEN AND BURNS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA OVER THE NEXT FEW HOURS. THIS MAY LEAD TO ADDITIONAL 
RAPID RISES ON CREEKS AND STREAMS IN THE WARNED AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. WHEN 
ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN 
AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 

&&

LAT...LON 3610 8822 3614 8819 3618 8716 3599 8719
      3598 8721 3594 8720 3573 8723 3572 8726
      3568 8802 3573 8803 3581 8798 3582 8800
      3581 8802 3585 8803 3585 8822

$$

LAROSA
3 follow-up statements
452 
WGUS74 KOHX 011428
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
928 AM CDT SAT MAY 1 2010

TNC005-043-081-085-135-011715-
/O.CON.KOHX.FF.W.0003.000000T0000Z-100501T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKMAN TN-PERRY TN-DICKSON TN-BENTON TN-HUMPHREYS TN-
928 AM CDT SAT MAY 1 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
HUMPHREYS...BENTON...SOUTHERN DICKSON...NORTHERN PERRY AND HICKMAN
COUNTIES...

AT 920 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A BROAD AREA OF HEAVY RAIN OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE
BLUFF...WAVERLY...NEW JOHNSONVILLE...MCEWEN...DICKSON...CAMDEN AND 
BURNS.

AREAS IN NORTHWEST PERRY COUNTY...SOUTHWEST HICKMAN...AND SOUTHERN 
BENTON COUNTY HAVE RECEIVED AS MUCH AS 4 TO 6 INCHES OF RAIN IN THE 
LAST FEW HOURS. OTHER PORTIONS OF THE WARNED AREA HAVE RECEIVED 2 TO 
4 INCHES OF RAIN. THE STORMS MOVING THROUGH ARE CONTINUING TO 
PRODUCE INTENSE RAINFALL RATES OF 3 TO 4 INCHES AN HOUR...WHICH WILL 
CONTINUE TO CAUSE FLASH FLOODING OF CREEKS AND STREAMS...AND POOR 
DRAINING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. WHEN 
ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN 
AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT SATURDAY MORNING
FOR CENTRAL TENNESSEE.

&&

LAT...LON 3610 8822 3614 8819 3618 8716 3599 8719
      3598 8721 3594 8720 3573 8723 3572 8726
      3568 8802 3573 8803 3581 8798 3582 8800
      3581 8802 3585 8803 3585 8822

$$

LAROSA
806 
WGUS74 KOHX 011625
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1125 AM CDT SAT MAY 1 2010

TNC005-043-081-085-135-011715-
/O.CON.KOHX.FF.W.0003.000000T0000Z-100501T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKMAN TN-PERRY TN-DICKSON TN-BENTON TN-HUMPHREYS TN-
1125 AM CDT SAT MAY 1 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
HUMPHREYS...BENTON...SOUTHERN DICKSON...NORTHERN PERRY AND HICKMAN
COUNTIES...

AT 1116 AM CDT...THUNDERSTORMS CONTINUE TO PRODUCE HEAVY RAINFALL 
LEADING TO FLASH FLOODING OVER THE WARNED AREA.

LAW ENFORCEMENT OFFICIALS REPORTED INTERSTATE 40 WEST OF NASHVILLE 
HAS BEEN CLOSED DUE TO FLOODING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE 
BLUFF...WAVERLY...NEW JOHNSONVILLE...MCEWEN...DICKSON...CAMDEN AND 
BURNS.

AREAS IN WARNING HAVE RECEIVED AS MUCH AS 4 TO 6 INCHES OF RAIN IN 
THE LAST FEW HOURS...AND LOCALLY HIGHER AMOUNTS SINCE THE RAIN BEGAN 
OVERNIGHT. STORMS MOVING THROUGH THIS AFTERNOON WILL CONTINUE TO 
PRODUCE INTENSE RAINFALL RATES OF 3 TO 4 INCHES AN HOUR...WHICH WILL 
CONTINUE TO CAUSE FLASH FLOODING OF CREEKS AND STREAMS...AND POOR 
DRAINING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. WHEN 
ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN 
AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SATURDAY AFTERNOON
FOR CENTRAL TENNESSEE.

&&

LAT...LON 3610 8822 3614 8819 3618 8716 3599 8719
      3598 8721 3594 8720 3573 8723 3572 8726
      3568 8802 3573 8803 3581 8798 3582 8800
      3581 8802 3585 8803 3585 8822

$$

LAROSA
555 
WGUS54 KOHX 011713
FFWOHX
TNC005-043-081-085-135-012115-
/O.EXT.KOHX.FF.W.0003.000000T0000Z-100501T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1213 PM CDT SAT MAY 1 2010

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF CAMDEN...
  SOUTHERN DICKSON COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF DICKSON...
  HICKMAN COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF CENTERVILLE...
  HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF WAVERLY...
  NORTHERN PERRY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 415 PM CDT

* AT 1159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  A LARGE AREA OF HEAVY RAIN PRODUCING FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE 
BLUFF...WAVERLY...NEW JOHNSONVILLE...MCEWEN...DICKSON...CAMDEN AND 
BURNS.

LAW ENFORCEMENT OFFICIALS REPORTED INTERSTATE 40 WEST OF NASHVILLE 
HAS BEEN CLOSED DUE TO FLOODING.

AREAS IN WARNING HAVE RECEIVED AS MUCH AS 4 TO 6 INCHES OF RAIN IN 
THE LAST FEW HOURS...AND LOCALLY HIGHER AMOUNTS SINCE THE RAIN BEGAN 
OVERNIGHT. STORMS MOVING THROUGH THIS AFTERNOON WILL CONTINUE TO 
PRODUCE INTENSE RAINFALL RATES OF 3 TO 4 INCHES AN HOUR...WHICH WILL 
CONTINUE TO CAUSE FLASH FLOODING OF CREEKS AND STREAMS...AND POOR 
DRAINING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. WHEN 
ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN 
AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3610 8822 3614 8819 3618 8716 3599 8719
      3598 8721 3594 8720 3573 8723 3572 8726
      3568 8802 3573 8803 3581 8798 3582 8800
      3581 8802 3585 8803 3585 8822

$$

LAROSA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at May 1, 7:22 AM CDT, 59 minutes earlier.

Area forecast discussion, May 1, 7:22 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
722 AM CDT SAT MAY 1 2010

.UPDATE...FOR 12Z AVIATION FORECAST

&&

.AVIATION...
THUNDERSTORMS...LOW CEILINGS AND VSBYS WILL BE THE MAIN CONCERN
THROUGH 02/12Z SUNDAY. SOME STORMS COULD BECOME SEVERE THROUGH THE
PERIOD. SLOW MOVING COLD FRONT EXTENDS DOWN THROUGH SOUTHEAST
MISSOURI...EASTERN ARKANSAS THIS MORNING. FRONT WILL BECOME STATIONARY
THIS MORNING AS A WAVE FORMS ON THE FRONT OVER EAST TEXAS. FRONT
SLOWLY MOVES EASTWARD TONIGHT INTO SUNDAY AS ONE WAVE AFTER ANOTHER
RIDES UP THE FRONT.

BOYD

&&

.PREV DISCUSSION... /ISSUED 553 AM CDT SAT MAY 1 2010/

MESOSCALE UPDATE...
CELL IN WEST TN IN HENDERSON COUNTY BEING MONITORED CLOSELY. HAVE
ISSUED A SEVERE TSTM WRNG FOR BENTON AND WESTERN HUMPHREYS. ANOTHER
CELL BEING MONITORED CLOSELY IS IN HICKMAN CO.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TNZ005>010-022>031-
056>064-075-077-093>095.

&&
Hazardous weather outlook, May 1, 6:03 AM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
603 AM CDT SAT MAY 1 2010

TNZ005>010-022>031-056>064-075-077-093>095-021030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-
CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES-
603 AM CDT SAT MAY 1 2010

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT AHEAD OF
A SLOW MOVING COLD FRONT. ISOLATED TORNADOES MAY DEVELOP AS WELL.
ADDITIONALLY...FLOODING AND OR FLASH FLOODING MAY OCCUR.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE THREAT OF MORE SEVERE THUNDERSTORMS AND FLOODING WILL CONTINUE
SUNDAY AND INTO EARLY MONDAY.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

TNZ011-032>034-065-066-078>080-021030-
PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY-
VAN BUREN-
603 AM CDT SAT MAY 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT AHEAD OF
A SLOW MOVING COLD FRONT. ISOLATED TORNADOES MAY DEVELOP AS WELL.
ADDITIONALLY...MINOR FLOODING AND OR FLASH FLOODING MAY OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE THREAT OF MORE SEVERE THUNDERSTORMS AND FLOODING WILL CONTINUE
SUNDAY AND INTO EARLY MONDAY.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

07

In the hours before

Special weather statement, May 1, 5:04 AM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
504 AM CDT SAT MAY 1 2010

TNZ006>008-022>027-056-057-059-011100-
BENTON-CHEATHAM-DAVIDSON-DICKSON-HICKMAN-HOUSTON-HUMPHREYS-
MONTGOMERY-PERRY-ROBERTSON-SUMNER-WILLIAMSON-
504 AM CDT SAT MAY 1 2010

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...CHEATHAM...DAVIDSON...
DICKSON...HICKMAN...HOUSTON...HUMPHREYS...MONTGOMERY...PERRY...
ROBERTSON...SUMNER AND WILLIAMSON COUNTIES...

AT 501 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
FRANKLIN TO 14 MILES NORTHWEST OF LINDEN...OR ALONG A LINE EXTENDING
FROM 17 MILES NORTHEAST OF SPRINGFIELD TO 14 MILES NORTHWEST OF
LINDEN...MOVING SOUTHEAST AT 25 MPH.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

BOYD
Special weather statement, May 1, 5:17 AM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
517 AM CDT SAT MAY 1 2010

TNZ007-008-024>027-056-057-059-011115-
CHEATHAM-DAVIDSON-DICKSON-HICKMAN-HUMPHREYS-PERRY-ROBERTSON-SUMNER-
WILLIAMSON-
517 AM CDT SAT MAY 1 2010

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON...
HICKMAN...HUMPHREYS...PERRY...ROBERTSON...SUMNER AND WILLIAMSON
COUNTIES...

AT 518 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PORTLAND TO WHITE
HOUSE TO 11 MILES NORTHWEST OF LINDEN...MOVING EAST AT 25 MPH.

HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS.

BOYD
Special weather statement, May 1, 6:50 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
650 AM CDT SAT MAY 1 2010

TNZ008>010-027>032-056>062-064-093>095-011245-
CLAY-DAVIDSON-DEKALB-GILES-HICKMAN-JACKSON-LAWRENCE-LEWIS-MACON-
MARSHALL-MAURY-PERRY-PUTNAM-RUTHERFORD-SMITH-SUMNER-TROUSDALE-WAYNE-
WILLIAMSON-WILSON-
650 AM CDT SAT MAY 1 2010

...SIGNIFICANT WEATHER ADVISORY FOR CLAY...DAVIDSON...DEKALB...
GILES...HICKMAN...JACKSON...LAWRENCE...LEWIS...MACON...MARSHALL...
MAURY...PERRY...PUTNAM...RUTHERFORD...SMITH...SUMNER...TROUSDALE...
WAYNE...WILLIAMSON AND WILSON COUNTIES...

AT 648 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RED BOILING SPRINGS
TO 7 MILES NORTH OF WAYNESBORO...MOVING SOUTHEAST AT 25 MPH.

HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS ALONG WITH LOCALLY HEAVY DOWNPOURS.

BOYD

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 10:47 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis28 min
May 1, 2:58 AM CDTSevere Thunderstorm WarningOHXBenton, Houston, Stewart62 min
May 1, 3:05 AM CDTTornado WarningOHXStewart25 min
May 1, 3:21 AM CDTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys39 min
May 1, 3:37 AM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart38 min
May 1, 4:02 AM CDTSevere Thunderstorm WarningOHXBenton, Dickson, Houston, Humphreys, Perry58 min
May 1, 4:11 AM CDTSevere Thunderstorm WarningOHXCheatham, Montgomery, Robertson34 min
May 1, 5:30 AM CDTSevere Thunderstorm WarningOHXBenton, Humphreys45 min
May 1, 7:19 AM CDTSevere Thunderstorm WarningOHXMaury, Williamson26 min
May 1, 9:50 AM CDTAreal Flood AdvisoryOHXCannon, Cheatham, Davidson, DeKalb, Dickson, Hickman and 5 more6 hr
May 1, 10:26 AM CDTFlash Flood WarningOHXMaury6 hr
May 1, 10:35 AM CDTFlash Flood WarningOHXWilliamson6 hr
May 1, 11:02 AM CDTRiver Flood WatchOHXCheatham4 hr
May 1, 11:02 AM CDTRiver Flood WatchOHXDavidson, Williamson4 hr
May 1, 11:02 AM CDTRiver Flood WatchOHXWilliamson4 hr
May 1, 11:02 AM CDTRiver Flood WatchOHXMontgomery, Robertson4 hr
May 1, 11:02 AM CDTRiver Flood WatchOHXMontgomery11 hr
May 1, 11:02 AM CDTRiver Flood WatchOHXPerry4 hr
May 1, 12:18 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson27 min
May 1, 12:39 PM CDTRiver Flood WarningOHXDavidson43 hr
May 1, 12:41 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson34 min
May 1, 1:08 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner37 min
May 1, 1:38 PM CDTTornado WarningOHXMaury, Williamson22 min
May 1, 2:13 PM CDTTornado WarningOHXRutherford, Williamson32 min
May 1, 2:44 PM CDTSevere Thunderstorm WarningOHXDeKalb, Smith, Wilson31 min
May 1, 3:10 PM CDTRiver Flood WarningOHXPerry4 days
May 1, 3:10 PM CDTRiver Flood WarningOHXCheatham3 days
May 1, 3:10 PM CDTRiver Flood WarningOHXDavidson, Williamson62 hr
May 1, 3:10 PM CDTRiver Flood WarningOHXWilliamson54 hr
May 1, 3:10 PM CDTRiver Flood WarningOHXMontgomery, Robertson4 days
May 1, 3:10 PM CDTRiver Flood WarningOHXHumphreys4 days
May 1, 3:12 PM CDTSevere Thunderstorm WarningOHXJackson, Overton, Putnam48 min
May 1, 3:17 PM CDTAreal Flood WarningOHXBenton, Cheatham, Davidson, DeKalb, Dickson, Hickman and 16 more24 hr
May 1, 3:18 PM CDTTornado WarningOHXDavidson, Rutherford, Williamson, Wilson27 min
May 1, 3:43 PM CDTRiver Flood WarningOHXDavidson40 hr
May 1, 3:43 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne32 min
May 1, 4:16 PM CDTTornado WarningOHXLawrence29 min
May 1, 4:22 PM CDTFlash Flood WarningOHXLawrence3 hr
May 1, 4:36 PM CDTSevere Thunderstorm WarningOHXDeKalb, Warren, White24 min
May 1, 4:41 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Van Buren, Warren34 min
May 1, 4:44 PM CDTSevere Thunderstorm WarningOHXGiles31 min
May 1, 4:47 PM CDTTornado WarningOHXCoffee28 min
May 1, 4:52 PM CDTTornado WarningOHXGiles, Lawrence, Marshall23 min
May 1, 5:04 PM CDTSevere Thunderstorm WarningOHXCumberland, White26 min
May 1, 5:11 PM CDTTornado WarningOHXGiles, Marshall34 min
May 1, 5:19 PM CDTSevere Thunderstorm WarningOHXBedford, Coffee26 min
May 1, 5:30 PM CDTSevere Thunderstorm WarningOHXCumberland30 min
May 1, 5:35 PM CDTAreal Flood WarningOHXBedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 20 more24 hr
May 1, 5:45 PM CDTTornado WarningOHXCoffee, Grundy, Warren30 min
May 1, 6:02 PM CDTTornado WarningOHXCoffee, Grundy28 min
May 1, 6:08 PM CDTTornado WarningOHXBedford, Coffee22 min

Nearby

Flash Flood Warnings in Tennessee, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.